# SDR DALA2019013100637

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,939 hours, 61,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 032
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AND PATH LIGHTS ROW 1-12 IN OP. T/S EMERGENCY LIGHTS IAW AMM 33-53, R/R BATTERY POWER SUPPLY, P/N RPS1B, S/N OFF 032, S/N ON 6830, OP CKS GOOD IAW AMM 33-53. (LP5242190)
